Vol. 61, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Lower bounds on the stable range of polynomial rings

Michael Randy Gabel

Vol. 61 (1975), No. 1, 117–120
Abstract

Using the existence of certain nonfree projective modules, lower bounds on the stable range of commutative polynomial rings are established.

Mathematical Subject Classification 2000
Primary: 13B25
Milestones
Received: 13 December 1974
Published: 1 November 1975
Authors
Michael Randy Gabel